# SDR P5CA2016032200071

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,574 hours, 2,136 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Transmitter
- Part number: 38760592G
- Part serial: 0325
- Condition: Inoperative
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QTY INOPERATIVE.  REPLACED TRANSMITTER IAW AMM 49-94-04, OPS NORMAL.
